Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On co-recursive orthogonal polynomials


Author: T. S. Chihara
Journal: Proc. Amer. Math. Soc. 8 (1957), 899-905
MSC: Primary 33.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0092015-5
MathSciNet review: 0092015
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Dickinson, On Lommel and Bessel polynomials, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 946-956. MR 0086897 (19:263c)
  • [2] J. Favard, Sur les polynomes de Tchebicheff, C. R. Acad. Sci. Paris vol. 200 (1935) pp. 2052-2053.
  • [3] J. Sherman, On the numerators of the convergents of the Stieltjes continued fractions, Trans. Amer. Math. Soc. vol. 35 (1933) pp. 64-87. MR 1501672
  • [4] J. Shohat and J. Sherman, On the numerators of the continued fraction . . . , Proc. National Acad. Sci. U.S.A. vol. 18 (1932) pp. 283-287.
  • [5] J. Shohat and J. Tamarkin, The problem of moments, Amer. Math. Soc. Mathematical Surveys no. 1, 1943. MR 0008438 (5:5c)
  • [6] H. S. Wall, Analytic theory of continued fractions, Van Nostrand, 1948. MR 0025596 (10:32d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0092015-5
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society